MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE

MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE
Model Number N/A
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that after drilling the skull on the first trajectory robot was taken to intermediate then robot was brought back to the first trajectory and surgeon noticed the trajectory was about 3 mm off.Robot was made to go all the way home and came back in and re-calibrated the instrument holder and trajectory was still off.Drill bit did not look bent and the drill adaptor was touching the skull when the surgeon drilled.Surgeon re-drilled and continued as normal.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The associated software logs were provided to the post market surveillance team and analyzed by a subject matter expert.Based on the logs and the electrode measurement analysis performed, the reported electrode placement inaccuracy is confirmed.The re-drilled trajectory, ¿left cmn¿, was >2mm off the planned entry point.The following facts were identified in the logs: the user performed manual bone fiducial registration with the pointer and achieved a passing rms result of 0.50mm.The registration verification was completed with multiple validation points that exceeded the device¿s specification limit of 2mm.The logs show the software notified the user that ¿a significant error has been detected on this point¿ for the four verification points that were above the 2mm threshold.There were no software anomalies identified which would have caused or contributed to the reported event.In the accuracy verification procedure of the user manual brain application, it recommends that if too high of an error is detected on a point during the verification process, the user should visually check the point and redo registration, if necessary.In this case, the user chose to validate the high errors and proceed with the case, which is not advised.It shows that the registration verification accuracy was not optimal, which can contribute to electrode inaccuracy.A field service engineer (fse) was on-site to assess the functionality and accuracy of the rosa unit used during this case.The fse performed a full preventive maintenance and all tests passed.The unit was confirmed to be in working order.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
COMPUTER-ASSISTED SURGICAL DEVICE
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key16655253
Report Number3009185973-2023-00010
Device Sequence Number12245722
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)20200604
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.90
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown